# SDR 02FDEA00954

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 62,496 hours, 25,048 cycles
- Engine: Ge CF6*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: CDTT44463
- Condition: Worn
- Location: Te Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP CARRIAGE ASSY HAS 2 SMALL ROLLER BEARINGS WORN.  REMOVED AND REPLACED 2 SMALL ROLLER BEARINGS.
